Applied Mathematics

Volume 8, Issue 10 (October 2017)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.76  Citations  

Estimation of Nonparametric Regression Models with Measurement Error Using Validation Data

HTML  XML Download Download as PDF (Size: 326KB)  PP. 1454-1463  
DOI: 10.4236/am.2017.810106    513 Downloads   854 Views  
Author(s)

ABSTRACT

We consider the problem of estimating a function g in nonparametric regression model when only some of covariates are measured with errors with the assistance of validation data. Without specifying any error model structure between the surrogate and true covariables, we propose an estimator which integrates orthogonal series estimation and truncated series approximation method. Under general regularity conditions, we get the convergence rate of this estimator. Simulations demonstrate the finite-sample properties of the new estimator.

Cite this paper

Liu, F. and Yin, Z. (2017) Estimation of Nonparametric Regression Models with Measurement Error Using Validation Data. Applied Mathematics, 8, 1454-1463. doi: 10.4236/am.2017.810106.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.